# SDR AU960457

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Temp Controller
- Part number: SYLZ50970
- Condition: Faulty
- Location: Window Ai/De-Ice
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WINDSHIELD HEATING TEMPERATURE CONTROLLER APPLIED FULL HEAT WHEN NORMAL SELECTED DUE TO SUSPECT DEFECTIVE WARMUP SELECTION - THE'R WSHLD HOT' CAUTION WARNING LIGHT ILLUMINATED AND THE RH WINDSHIELD OUTER PANE CRACKED
